Access count of this item: 83

Files in This Item:
File Description SizeFormat 
0209-4.pdf548.94 kBAdobe PDFView/Open
Title: 楕円型方程式系の境界値問題 (超函数と線型微分方程式 II)
Authors: 柏原, 正樹  KAKEN_name
河合, 隆裕  KAKEN_name
Author's alias: KASHIWARA, MASAKI
KAWAI, TAKAHIRO
Issue Date: May-1974
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 209
Start page: 26
End page: 34
URI: http://hdl.handle.net/2433/105193
Appears in Collections:Hyperfunction and Linear Differential Equations 2

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.